# SDR QXEA2022092600297

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 33,328 hours, 35,861 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE TAKEOFF WARN HORN WENT OFF AND WE IMMEDIATELY ABORTED TAKEOFF. EXITED THE RUNWAY AND RAN TAKE OFF ABORT CHECK LIST. EVERYTHING WAS CONFIGURED THE WAY IT NEEDED TO BE AND IT STILL WENT OFF WITH BRAKES RELEASED. TOLD TO TAXI BACK TO GATE AND I CHECKED IT AGAIN AND THE HORN STILL WAS GOING OFF. TRIED ONE MORE TIME A FEW MINUTES LATER AND IT DID NOT. ABORTED TAKEOFF SPEED WAS 40 KNOTS. REMOVED FROM SERVICE. PERFORMED FIM 33-52-00-810-802 STEP 1 TO 3A, OPERATIONAL TEST OF TAKE-OFF WARNING SYSTEM SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
